arrow
Volume 24, Number 5
Previous Issue Next Issue

Dong-yang Shi & Yi-ran Zhang

J. Comp. Math., 24 (2006), pp. 561-578.

Preview Full PDF 2337 21365 Abstract

Shu-huang Xiang & Yong-xiong Zhou

J. Comp. Math., 24 (2006), pp. 579-590.

Preview Full PDF 2214 21597 Abstract

Chang-yin Zhou, Guo-ping He & Yong-li Wang

J. Comp. Math., 24 (2006), pp. 591-608.

Preview Full PDF 2218 21386 Abstract

Duoquan Li

J. Comp. Math., 24 (2006), pp. 609-634.

Preview Full PDF 2114 21311 Abstract

Jin-ping Zeng & Gao-jie Chen

J. Comp. Math., 24 (2006), pp. 635-646.

Preview Full PDF 2118 21318 Abstract

Jian-feng Cai, Michael K. Ng & Yi-min Wei

J. Comp. Math., 24 (2006), pp. 647-656.

Preview Full PDF 2116 21040 Abstract

Yun-qing Huang, Shi Shu & Xi-jun Yu

J. Comp. Math., 24 (2006), pp. 657-664.

Preview Full PDF 2163 21027 Abstract

Lei-hong Zhang & Ping-qi Pan

J. Comp. Math., 24 (2006), pp. 665-674.

Preview Full PDF 2039 21717 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard